# SDR YENA2023122701650

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 618
- Aircraft time: 26,314 hours, 18,673 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#134, JFK-BTV. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO JFK) ' LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  QRH ALTERNATE METHOD USED TO RETRACT. (GEAR RETRACTED WITH ALTERNATIVE METHOD); PERFORMED 3 GEAR SWINGS, OP CHECK OK AND MEASUREMENT R/R LMLG WOFW 2 SENSOR AS PRECAUTION IAW 32-62-03. SINCE IT SQUACK ON PFR FAULT CODE 32611305PSS, PERFORMED 3 MORE GEAR SWINGS AND OPS CHK OK, A/C OK FOR SVC.'
